MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER
Model Number ADVIA CENTAUR CP ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that erroneously depressed total human chorionic gonadotropin (thcg) results with an over-pressure error message were obtained on a patient sample on an advia centaur cp analyzer.Initially, the customer ran the patient sample and received an over-pressure error.The sample was auto-repeated and obtained a above the assay range result.Subsequently, the sample was auto-diluted, which again resulted in an over-pressure error.The auto-diluted result was reported to the physician(s), who questioned the result.Then the sample was repeated thrice on the original analyzer, and the results recovered higher than the auto-diluted result with over-pressure error.The sample was repeated a second time on an alternate advia centaur cp analyzer, and the result recovered higher than the auto-diluted result without an over-pressure error.The repeat result obtained on the alternate analyzer was considered correct and was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed thcg results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that erroneously depressed total human chorionic gonadotropin (total hcg) result with an overpressure error message were obtained on a patient sample on an advia centaur cp analyzer.Quality control (qc) was acceptable on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer site.During the visit, the cse inspected the system, replaced the sample probe air pump assembly and sample air diluter.The cse verified the sample probe pressure, which was within the range, and five times precision tests with and without dilution, and no over-pressure errors were observed.Further, the cse ran qc, which recovered acceptably.Siemens evaluated the event and determined that the sample air diluter potentially contributed to the erroneously depressed total hcg results.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR CP ANALYZER
Common Device Name
ADVIA CENTAUR CP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
neuwiesenstrasse 4
registration #: 3008494306
beringen 8222
SZ   8222
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22165552
Report Number2432235-2025-00145
Device Sequence Number13111922
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public(01)00630414523286
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP ANALYZER
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale